# SDR GTIA000213

- Difficulty date: May 30, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY PATH LIGHTING NOT WORKING FROM ROW 29 AFT.  GROUND CHECKED EMERGENCY PATH LIGHTING AND FOUND IT TO BE OPERATIONAL.  ALL LIGHTS LIT UP.  ALL IAW MD 80 MM SECTION 33-53-01.  (M)
